# SDR SIMA20180317001

- Difficulty date: March 17, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 31,689 hours, 26,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744412
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN BY SEAT 3BC FWD BULKHEAD INOPERATIVE.  REMOVED AND REPLACED THE SIGN IAW AMM 33-50-13.  OPS CHECKED GOOD.
